# SDR SIMA200606202

- Difficulty date: February 22, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fs280
- Part time: 7,524 hours, 5,887 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 2C CHECK OF AIRCRAFT, THE TRANSVERSE FLOOR BEAM AT FS 280 WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED FLOOR BEAM.  POSITIONED NEW REPAIR PARTS, PLATE AND 2 DOUBLERS.  REPAIR DONE IAW REO.  (K)
